# SDR REXA2012063000938

- Difficulty date: June 30, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 9,856 hours, 6,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Part serial: 97323
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON STATUS MESSAGE, OVERHEAD "EXIT" LIGHT ILLUMINATED OVER ROW 13.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 13 OPS TESTED IAW AMM 33-51-17 GOOD.
